# SDR REXA2022053100923

- Difficulty date: May 4, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: SH690375555
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL STRUCTURE @ F.S.744.15 IS CORRODED/CRACKED.	REMOVED DAMAGED L/H SIDE SEAT RAIL RETAINER AT F.S.744.15 AND INSTALLED NEW SERVICABLE SEAT RAIL RETAINER IAW CRJ 900 AMM 53-00-49-400-801-A07.
